# SDR AALA202111153054

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 20,873 hours, 8,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FLIGHT ATTENDANT PANEL DOOR PAGE FOR R4 DOOR CHECK DOOR PRESSURE. SERVICED R4 DOOR DAMPER PER AMM 52-10-00-614-001-A.
